# SDR ANCF2019031301

- Difficulty date: March 13, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N538AV
- Make and model: Airbus A320-214
- Aircraft serial: 5398
- Engine: Cfmint CFM565B43
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, E

## Discrepancy

MAR 13. ENGINE 1 FAIL AFTER TAKE OFF THRUST APPLICATION, LOUD BANG WAS REARTD FROM THE LEFT SIDE LEADING TO A LOW SPEED REJECTED TAKE OFF. ENG 1 FAILURE APPEARED ON ECAM AND CONSECUENTLY ENG 1 WAS SHUT DOWN. PENDING CORRECTIVE ACTIONS.
